MathSciNet Relay Station
MathSciNet bibliographic data
MR2218161 35K55 (35B33 35B40)
Wang, Chunpeng; Zheng, Sining Critical Fujita exponents of degenerate and singular parabolic equations. Proc. Roy. Soc. Edinburgh Sect. A 136 (2006), no. 2, 415–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement